MathSciNet Relay Station
MathSciNet bibliographic data
MR2609327 65M60 (45K05)
Han, Weimin; Huang, Jianguo; Eichholz, Joseph A. Discrete-ordinate discontinuous Galerkin methods for solving the radiative transfer equation. SIAM J. Sci. Comput. 32 (2010), no. 2, 477–497.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement